# SDR REXA2012032600273

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 24,440 hours, 21,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT RAIL AFT OF FS 409+128 GOUGED, NICKED, AND CORRODED.  REPAIRED IAW AMM 53-01-11.
